Multiple positive solutions of nonlinear m-point dynamic equations for p-Laplacian on time scales


DOĞAN A.

TURKISH JOURNAL OF MATHEMATICS, vol.40, no.5, pp.941-959, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 5
  • Publication Date: 2016
  • Doi Number: 10.3906/mat-1503-23
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.941-959

Abstract

In this paper, we study the existence of positive solutions of a nonlinear m-point p-Laplacian dynamic equation (phi(p) (x(Delta)(t)))(del) w(t)f (t,x(t), x(Delta)(t)) = 0, t(1) < m-1 X(ti) - B-0 (Sigma m-1 i=2 a(i)x(Delta)(t(i))) = 0, x(Delta) (tm) = 0, or x(Delta)(t(1)) - 0, x(t(m)) + B-1(Sigma m-1 i=2 b(i)s(Delta)(t(i))) -0,